# SDR SWAA2021081323000

- Difficulty date: October 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER SILL ANGLE AFT SPLICE HAS HOLE DAMAGED / REMOVED AND REPLACED LOWER SILL ANGLE AFT SPLICE AT R1 DOOR CUTOUT PER B737-700 SRM 51-40-02-0G-0 AND DRAWING # 143A5900
